Zur topologischen Differentialgeometrie.

W. Blaschke

Journal für die reine und angewandte Mathematik (1953)

  • Volume: 191, page 153-157
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Blaschke, W.. "Zur topologischen Differentialgeometrie.." Journal für die reine und angewandte Mathematik 191 (1953): 153-157. <http://eudml.org/doc/150238>.

author = {Blaschke, W.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {differential geometry Euclidean spaces},
language = {ger},
pages = {153-157},
title = {Zur topologischen Differentialgeometrie.},
url = {http://eudml.org/doc/150238},
volume = {191},
year = {1953},

AU - Blaschke, W.
TI - Zur topologischen Differentialgeometrie.
JO - Journal für die reine und angewandte Mathematik
PY - 1953
VL - 191
SP - 153
EP - 157
LA - ger
KW - differential geometry Euclidean spaces
UR - http://eudml.org/doc/150238
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.